# SDR ASAA2020021833185

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,010 hours, 8,702 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAUTION LIGHT ILLUMINATES WITH MASTER CAUTION RECALL EXTINGUISHES WHEN RESET. GROUNDED - YES. PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS REF B737-900 FIM 21-62 TASK 801 NO FAULTS FOUND. GROUND VERIFICATION CHECKS NORMAL.
